Hitting times and periodicity in random dynamics

Michael John Todd, Jerome Rousseau

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We prove quenched laws of hitting time statistics for random subshifts of finite type. In particular we prove a dichotomy between the law for periodic and for non-periodic points. We show that this applies to random Gibbs measures.
Original languageEnglish
Pages (from-to)131-150
Number of pages20
JournalJournal of Statistical Physics
Volume161
Issue number1
Early online date21 Jul 2015
DOIs
Publication statusPublished - Oct 2015

Keywords

  • Hitting times
  • Random dynamical systems
  • Exponential law
  • Extremal index

Fingerprint

Dive into the research topics of 'Hitting times and periodicity in random dynamics'. Together they form a unique fingerprint.

Cite this